Alert archive / Arkansas / Tornado Warnings in 2013
Tornado Warning 7, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Jan 29, 2013, 7:19 PM CST for 4 counties in Arkansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 29, 2013, 7:19 PM CST (01:19 UTC)
- Expired
- Jan 29, 2013, 7:45 PM CST
- In force
- 26 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Cleveland County, AR, Dallas County, AR, Grant County, AR, Jefferson County, AR
The radar
The Little Rock radar (KLZK), 70 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 5:37 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.3 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 784 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 508 m²/s²
- 0-3 km storm-relative helicity
- 586 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
129 WFUS54 KLZK 300119 TORLZK ARC025-039-053-069-300145- /O.NEW.KLZK.TO.W.0007.130130T0119Z-130130T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 719 PM CST TUE JAN 29 2013 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL JEFFERSON COUNTY IN SOUTHEAST ARKANSAS... EASTERN GRANT COUNTY IN CENTRAL ARKANSAS... NORTHEASTERN DALLAS COUNTY IN SOUTHWEST ARKANSAS... NORTHWESTERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS... * UNTIL 745 PM CST * AT 716 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 5 MILES SOUTH OF CARTHAGE...OR 14 MILES WEST OF GRAYS LAKE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 50 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... SHERIDAN... WHITE HALL... LAMONT... CARTHAGE... SULPHUR SPRINGS... PRAGUE... HARDIN... GRAPEVINE... FARINDALE... WEST END... SLABTOWN... SHERIDAN MUNI ARPT... PLAIN VIEW... OAKLAND HEIGHTS... MILLERVILLE... LEITNER... JUNET... IVY... THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 27 AND 38. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3443 9232 3425 9200 3394 9252 3402 9264 TIME...MOT...LOC 0120Z 219DEG 42KT 3404 9249 $$ 57
2 follow-up statements
001
WWUS54 KLZK 300130
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
730 PM CST TUE JAN 29 2013
ARC025-300140-
/O.CAN.KLZK.TO.W.0007.000000T0000Z-130130T0145Z/
CLEVELAND AR-
730 PM CST TUE JAN 29 2013
...THE TORNADO WARNING FOR NORTHWESTERN CLEVELAND COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR ARKANSAS.
LAT...LON 3409 9249 3443 9232 3425 9200 3405 9240
3406 9243
TIME...MOT...LOC 0130Z 220DEG 52KT 3416 9237
$$
ARC039-053-069-300145-
/O.CON.KLZK.TO.W.0007.000000T0000Z-130130T0145Z/
DALLAS AR-GRANT AR-JEFFERSON AR-
730 PM CST TUE JAN 29 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL JEFFERSON...
EASTERN GRANT AND NORTHEASTERN DALLAS COUNTIES UNTIL 745 PM CST...
AT 726 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 8 MILES WEST OF LAMONT...OR 12 MILES
NORTHWEST OF GRAYS LAKE...MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
WHITE HALL... PRAGUE... HARDIN...
GRAPEVINE... FARINDALE... WEST END...
SLABTOWN... SHERIDAN MUNI ARPT... PLAIN VIEW...
OAKLAND HEIGHTS... MILLERVILLE... LEITNER...
JUNET... HENSLEE HEIGHTS... EBB...
DOYLESTOWN... DOUBLE WELLS... DONALDSONVILLE...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 27 AND 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR ARKANSAS.
LAT...LON 3409 9249 3443 9232 3425 9200 3405 9240
3406 9243
TIME...MOT...LOC 0130Z 220DEG 52KT 3416 9237
$$
57601
WWUS54 KLZK 300136
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
736 PM CST TUE JAN 29 2013
ARC039-300146-
/O.CAN.KLZK.TO.W.0007.000000T0000Z-130130T0145Z/
DALLAS AR-
736 PM CST TUE JAN 29 2013
...THE TORNADO WARNING FOR NORTHEASTERN DALLAS COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR ARKANSAS.
LAT...LON 3412 9231 3414 9237 3417 9245 3443 9232
3425 9200
TIME...MOT...LOC 0136Z 220DEG 52KT 3423 9230
$$
ARC053-069-300145-
/O.CON.KLZK.TO.W.0007.000000T0000Z-130130T0145Z/
GRANT AR-JEFFERSON AR-
736 PM CST TUE JAN 29 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL JEFFERSON AND
EASTERN GRANT COUNTIES UNTIL 745 PM CST...
AT 732 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 7 MILES NORTHWEST OF LAMONT...OR 10 MILES
SOUTH OF SHERIDAN...MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
WHITE HALL... PRAGUE... HARDIN...
GRAPEVINE... SLABTOWN... SHERIDAN MUNI ARPT...
PLAIN VIEW... OAKLAND HEIGHTS... MILLERVILLE...
LEITNER... JUNET... HENSLEE HEIGHTS...
EBB... DOYLESTOWN... DONALDSONVILLE...
DEER CREEK... CLEAR LAKE... CENTER GROVE...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 27 AND 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR ARKANSAS.
LAT...LON 3412 9231 3414 9237 3417 9245 3443 9232
3425 9200
TIME...MOT...LOC 0136Z 220DEG 52KT 3423 9230
$$
57What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 29, 6:00 PM CST, 1 hour 19 minutes earlier.
Area forecast discussion, Jan 29, 6:00 PM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 600 PM CST TUE JAN 29 2013 .AVIATION... OVERALL MVFR CONDITIONS THIS EVENING TO EARLY OVERNIGHT WITH SHOWERS AND THUNDERSTORMS...AS THEY DEVELOP AHEAD OF A COLD FRONT THAT WILL SLOWLY MOVE ACROSS ARKANSAS. SCATTERED STRONG TO SEVERE STORMS WITH VARIABLE WINDS AND SCATTERED IFR CEILINGS WILL ALSO BE POSSIBLE. STRONG SOUTH WINDS OF 10 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS WILL BE SEEN AHEAD OF THE FRONT THEN BECOME WEST AT 10 TO 25 KNOTS. CEILINGS WILL GRADUALLY RISE BEHIND THE FRONT FROM MVFR TO VFR DURING THE MORNING WEDNESDAY. (59) && .PREV DISCUSSION... /ISSUED 244 PM CST TUE JAN 29 2013/ .DISCUSSION... TOR WATCHES ARE CURRENTLY IN EFFECT FOR PARTS OF NORTHERN AND WESTERN AR...WHILE CONVECTION HAS BEEN LIGHT OVER CENTRAL AREAS...WHILE A BIT MORE IN THE LAST HOUR OR TWO OVER WESTERN AREAS. EARLIER DID SEE SOME SCATTERED SEVERE STORMS OVER OK AND MO...BUT AT THIS TIME...OVERCAST CLOUDS HAVE HELD INSTABILITY AT LOWER LEVELS. THE COLD FRONT WAS CURRENTLY OVER CENTRAL MO...SW TO EASTERN OK...SW TO N TX. PLENTY OF MOISTURE WAS STREAMING INTO AR WITH SURFACE DEW POINT TEMPS IN THE 60S...WHILE SOUNDING PRECIP WATER VALUES WERE OVER ONE INCH. WIND PROFILES DO SHOW PLENTY OF WIND ENERGY WITH A STRONG LOW LEVEL JET OF 30-50 KNOTS...WHILE SOME VEERING IN THE PROFILE...HENCE SOME RISK OF ISOLATED TORNADOES TODAY. THE TIMING OF COLD FRONT REMAINS VERY CLOSE TO EARLIER FORECAST PROGRESSION...THIS AFTERNOON OVER EASTERN OK TO NEAR NW AR TO MO. THEN FAR WEST AR BY 2 TO 4 PM. AS THE AFTERNOON PROGRESSES THE MAIN LINE OF STORMS WILL GRADUALLY MOVE EAST AND REACH THE LITTLE ROCK AREA AROUND 00Z TO 02Z (6 PM TO 9 PM CST)...THEN EASTERN AR 9 PM TO AROUND MID NIGHT. SOME STORMS WILL BE SEEN WELL AHEAD OF THE FRONT...AND DUE TO LOADED ATMOSPHERE...COULD BECOME STRONG TO SEVERE...THOUGH INSTABILITY IS LACKING. STRONG TO DAMAGING WINDS WILL BE THE MAIN THREAT WITH THE ISOLATED TORNADO THREAT. A SQUALL LINE IS EXPECTED ALONG AND A BIT AHEAD OF THE COLD FRONT. AREAS OF HEAVY RAIN AND STRONG SURFACE WINDS WILL ALSO BE POSSIBLE...WITH LAKE WIND AND WIND ADVISORIES IN EFFECT. && .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT AHEAD OF THE FRONT AND WITH THE FRONT...PRECIP CHANCES WILL BE HIGH THIS AFTERNOON IN THE WEST...THEN THIS EVENING IN CENTRAL AREAS...WHILE LATER THIS EVENING TO EARLY OVERNIGHT OVER EASTERN AREAS. DO HAVE MENTION OF SEVERE STORMS OVER ALL OF CWA DUE TO EXPECTED STRONG CONVECTION. INSTABILITY REMAINS A KEY FACTOR...AS WELL AS POSSIBLE TOO STRONG OF THE LOW LEVEL JET WHICH COULD SHEER STORMS BEFORE THEY GET THE HEIGHT NEEDED FOR VERY STRONG AND LONG LIVED CONVECTION. SPIN UP MESOS WILL BE SEEN...BUT DEPTH MAY BE HELD AT BAY. CONVECTION WILL BE PUSHING EAST WEDNESDAY MORNING BUT SHOULD SEE SOME WRAP AROUND AND STATUS OVER NORTHERN AR ON WEDNESDAY BEFORE IT ALL PUSHES EAST WEDNESDAY AFTERNOON TO EVENING. THEN DRY WEATHER CONDITIONS AND A BIT COOLER TEMPS INITIALLY...THEN A WARM UP THROUGH LATE WEEK. A WEAK AND MOSTLY DRY FRONT LATE THURSDAY TO FRIDAY...WITH VERY LIMITED MOISTURE. MAINLY CLOUDS A COOLER TEMPS WITH A NW TO NW SURFACE FLOW. && .LONG TERM...SATURDAY THROUGH TUESDAY NORTHWEST FLOW WILL BRING A WEAK COLD FRONT INTO THE STATE SATURDAY. MOISTURE WILL BE LACKING DUE TO THE NORTHWEST FLOW...AND KEPT ONLY SLIGHT CHANCES OF RAIN IN THE FORECAST. HIGH PRESSURE WILL FOLLOW BEHIND THE FRONT...WITH DRY CONDITIONS FOR SUNDAY. HOWEVER...SUBTROPICAL JET WILL DEVELOP OVER THE SOUTHERN PLAINS AND HELP BRING MOISTURE BACK TO THE STATE. RAIN CHANCES WILL BE BACK IN THE FORECAST FOR MONDAY...AS THE NEXT FRONT MOVES INTO THE REGION. COOL HIGH PRESSURE WILL FOLLOW BEHIND THE FRONT TUESDAY...BUT TEMPERATURES WILL STILL BE NEAR NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 46 52 28 54 / 100 20 0 10 CAMDEN AR 47 57 32 61 / 100 10 0 0 HARRISON AR 36 44 26 53 / 70 20 0 10 HOT SPRINGS AR 45 54 31 59 / 100 10 0 0 LITTLE ROCK AR 47 54 31 58 / 100 10 0 0 MONTICELLO AR 50 57 33 59 / 100 10 0 0 MOUNT IDA AR 43 53 29 59 / 90 10 0 0 MOUNTAIN HOME AR 39 48 26 53 / 90 20 0 10 NEWPORT AR 48 53 29 54 / 100 20 0 10 PINE BLUFF AR 49 55 32 58 / 100 10 0 0 RUSSELLVILLE AR 43 52 28 58 / 90 20 0 10 SEARCY AR 45 51 28 55 / 100 20 0 10 STUTTGART AR 48 53 30 56 / 100 10 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST WEDNESDAY FOR ARKANSAS-DESHA-DREW- INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-PRAIRIE- SHARP-WHITE-WOODRUFF. LAKE WIND ADVISORY UNTIL 6 PM CST WEDNESDAY FOR BAXTER-BOONE- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER- FULTON-GARLAND-GRANT-HOT SPRING-IZARD-JOHNSON-LOGAN-MARION- MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PULASKI-SALINE- SCOTT-SEARCY-STONE-VAN BUREN-YELL. && SHORT TERM...59 / LONG TERM...58
Hazardous weather outlook, Jan 29, 5:00 AM CST, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST TUE JAN 29 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL TRACK FROM THE SOUTHERN PLAINS TO THE MID-MISSISSIPPI VALLEY TODAY. THE SYSTEM WILL DRAG A COLD FRONT TOWARD ARKANSAS. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT IN NORTHERN AND WESTERN SECTIONS OF THE STATE DURING THE AFTERNOON AND EVENING HOURS. AS THE EVENING PROGRESSES...THE FRONT WILL SURGE INTO THE REGION...WITH A LINE OF STORMS EVOLVING. THE LINE WILL SWEEP FROM WEST TO EAST...AND WILL MAKE IT TO THE MISSISSIPPI RIVER DURING THE PREDAWN HOURS WEDNESDAY. THERE IS A LOT OF WIND ENERGY SURROUNDING THE FRONT...AND STORMS WILL TEND TO MOVE QUICKLY AT MORE THAN 50 MPH. THIS WILL INCREASE THE CHANCES FOR DAMAGING WINDS...WITH GUSTS EXPECTED TO REACH 60 TO 80 MPH IN SOME CASES. THIS IS ENOUGH TO DOWN TREES AND POWER LINES. TREES ARE PARTICULARLY VULNERABLE NOW FOLLOWING A WIDESPREAD DROUGHT AND HEAVY SNOW DURING THE HOLIDAY SEASON. WHILE INDIVIDUAL STORMS COULD CERTAINLY PRODUCE WIND DAMAGE...IT IS ALONG THE LINE OF STORMS WHERE WIND DAMAGE SHOULD BE MOST CONCENTRATED. WINDS WILL ALSO TURN SOMEWHAT WITH HEIGHT...AND THIS COULD LEAD TO ISOLATED TORNADOES. ANY TORNADOES WOULD BE MOST LIKELY IN STORMS AHEAD OF THE MAIN LINE...OR WHERE THERE IS NO COMPETITION FOR AVAILABLE ENERGY. THE ONLY INHIBITING FACTOR IS INSTABILITY. THE BIG SYSTEM ALOFT DRIVING THIS EVENT WILL LAG A BIT TO THE WEST. THE SYSTEM WILL BE SURROUNDED BY COOLER AIR OVERHEAD...AND THAT WILL BE DELAYED. WHILE IT WILL BE PLENTY WARM AND UNSTABLE TOWARD THE GROUND...A LACK OF COOLING UPSTAIRS WILL KEEP THE ATMOSPHERE MARGINALLY UNSTABLE...AND THIS COULD HELP REDUCE INSTANCES OF SEVERE WEATHER. OTHER THAN SEVERE WEATHER...THERE IS ALSO A CONCERN FOR HEAVY RAIN. MOISTURE LEVELS WILL BE IMPRESSIVE...AND TWO TO THREE TIMES HIGHER THAN NORMAL. THIS WILL MAKE THUNDERSTORMS EFFICIENT RAINMAKERS. IN GENERAL...RAINFALL SHOULD AVERAGE A HALF INCH TO AN INCH AND A HALF. HOWEVER...TWO TO FOUR INCH AMOUNTS COULD MATERIALIZE IN PARTS OF THE NORTH AND WEST WHERE DEVELOPMENT OCCURS AHEAD OF THE MAIN LINE. THIS COULD RESULT IN LOCALIZED FLASH FLOODING. GUSTY SOUTHERLY WINDS ARE EXPECTED TODAY...WITH WIND SPEEDS FROM 15 TO 25 MPH AND GUSTS TO 35 MPH. BREEZY CONDITIONS WILL CONTINUE TONIGHT...WITH WINDS SHIFTING TO THE WEST AND SOUTHWEST BEHIND THE FRONT. WIND AND LAKE WIND ADVISORIES HAVE BEEN POSTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDY CONDITIONS WILL CONTINUE BEHIND A COLD FRONT ON WEDNESDAY. WEST TO NORTHWEST WINDS AT 20 TO 30 MPH WILL BE COMMON...WITH SOME GUSTS OVER 40 MPH. WIND AND LAKE WIND ADVISORIES ARE IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46
In the hours before
Special weather statement, Jan 29, 6:34 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
634 PM CST TUE JAN 29 2013
ARZ013-300105-
SEARCY AR-
634 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR SEARCY COUNTY UNTIL 700 PM CST...
AT 629 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 4 MILES SOUTH OF EULA...OR 15
MILES WEST OF MARSHALL...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL... ZACK... WITTS SPRING...
WATTS... THOLA... POINT PETER...
MAUMEE... MARSENA... KAY...
IMO... EVENING STAR... EULA...
ELBERTA... DUFF... BOHANNON...
SNOWBALL... SILVER HILL... MORNING STAR...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3606 9242 3601 9241 3586 9242 3572 9285
3573 9286 3588 9295 3590 9294 3607 9268
TIME...MOT...LOC 0034Z 231DEG 40KT 3587 9284
58Special weather statement, Jan 29, 6:39 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 639 PM CST TUE JAN 29 2013 ARZ039-042-043-054-300110- GARLAND AR-HOT SPRING AR-PERRY AR-SALINE AR- 639 PM CST TUE JAN 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE...SOUTHERN PERRY...NORTHWESTERN HOT SPRING AND EASTERN GARLAND COUNTIES UNTIL 715 PM CST... AT 638 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 6 MILES NORTH OF LAKE LAGO TO 4 MILES SOUTH OF LOFTON...AND MOVING NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... PINEY... LAKE HAMILTON... HOT SPRINGS... ROCKWELL... MOUNTAIN PINE... LOFTON... LAKE WINONA... LAKE LAGO... LAKE CORONADO... LAKE CATHERINE... LAKE BALBOA... JESSIEVILLE... HOT SPGS VILLAGE... HOT SPRINGS NATL PARK... HOT SPRINGS MEM FLD... WILSON SPRINGS... SUNSHINE... REFORM... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3486 9304 3485 9270 3431 9294 3431 9334 TIME...MOT...LOC 0040Z 238DEG 40KT 3478 9294 3436 9321 58
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 6:08 PM CST | Severe Thunderstorm Warning | LZK | Pope, Searcy | 37 min |
| Jan 29, 6:15 PM CST | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 45 min |
| Jan 29, 6:22 PM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope, Searcy, Van Buren and 1 more | 23 min |
| Jan 29, 6:34 PM CST | Special Weather Statement | LZK | Searcy | 31 min |
| Jan 29, 6:39 PM CST | Special Weather Statement | LZK | Garland, Hot Spring | 31 min |
| Jan 29, 6:43 PM CST | Flash Flood Warning | LZK | Johnson, Logan, Montgomery, Polk, Pope, Scott and 1 more | 3 hr |
| Jan 29, 6:46 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Searcy, Stone, Van Buren | 29 min |
| Jan 29, 6:48 PM CST | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Marion, Newton, Pope and 2 more | 3 hr |
| Jan 29, 6:53 PM CST | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 37 min |
| Jan 29, 6:56 PM CST | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 49 min |
| Jan 29, 6:58 PM CST | Tornado Warning | LZK | Montgomery, Polk, Scott, Yell | 32 min |
| Jan 29, 7:05 PM CST | Tornado Warning | LZK | Grant, Lonoke, Pulaski, Saline | 40 min |
| Jan 29, 7:15 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Independence, Izard, Searcy and 3 more | 45 min |
| Jan 29, 7:37 PM CST | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 53 min |
| Jan 29, 7:41 PM CST | Tornado Warning | LZK | Grant, Jefferson, Lonoke, Pulaski | 34 min |
| Jan 29, 7:55 PM CST | Flash Flood Warning | LZK | Baxter, Fulton, Independence, Izard, Marion, Searcy and 3 more | 3 hr |
| Jan 29, 7:57 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Izard, Jackson, Sharp and 3 more | 48 min |
| Jan 29, 7:57 PM CST | Tornado Warning | LZK | Conway, Garland, Montgomery, Perry, Saline, Yell | 33 min |
| Jan 29, 8:09 PM CST | Tornado Warning | LZK | Cleveland, Jefferson | 51 min |
| Jan 29, 8:14 PM CST | Tornado Warning | LZK | Lonoke, Prairie | 46 min |
| Jan 29, 8:16 PM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pope, Stone and 2 more | 3 hr |
| Jan 29, 8:19 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Pike | 26 min |
| Jan 29, 8:27 PM CST | Tornado Warning | LZK | Independence, Jackson, White | 48 min |
| Jan 29, 8:37 PM CST | Tornado Warning | LZK | Bradley, Drew, Lincoln | 23 min |
| Jan 29, 8:41 PM CST | Tornado Warning | LZK | Arkansas, Jefferson, Lincoln | 34 min |
| Jan 29, 8:43 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 32 min |
| Jan 29, 8:46 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie, Woodruff | 29 min |
| Jan 29, 8:55 PM CST | Tornado Warning | LZK | Desha, Drew, Lincoln | 35 min |
| Jan 29, 9:12 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 48 min |
| Jan 29, 9:21 PM CST | Tornado Warning | LZK | Desha, Drew, Lincoln | 24 min |
| Jan 29, 9:27 PM CST | Tornado Warning | LZK | Arkansas, Desha, Monroe | 33 min |
| Jan 29, 9:51 PM CST | Flash Flood Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln, Monroe | 3 hr |
| Jan 29, 10:17 PM CST | Special Weather Statement | LZK | Arkansas, Cleveland, Jefferson, Lincoln, Monroe, Prairie and 1 more | 63 min |
| Jan 30, 12:34 AM CST | Lake Wind Advisory | LZK | Baxter, Bradley, Calhoun, Clark, Cleburne, Cleveland and 15 more | 17 hr |
| Jan 30, 12:34 AM CST | Wind Advisory | LZK | Arkansas, Desha, Drew, Independence, Jackson, Jefferson and 7 more | 17 hr |
Nearby
Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.